# SDR DALA2017061704791

- Difficulty date: June 16, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREA COUNTERSINK ON FUEL TANKS ACCESS PLATES NR 1303C AND 1311C. FUEL ACCESS PLATES 1303C AND 1311C WERE REPLACED.
